# SDR CX7A194J0414

- Difficulty date: March 4, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- Aircraft time: 28,457 hours, 31,256 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: False Activation
- Location: Rt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT TAILPIPE HOT LIGHT CAME ON, SHUT ENGINE DOWN AND RETURNED TO MDW.  LIGHT REMAINED ON.
